# SDR REXA2016062201191

- Difficulty date: June 22, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,422 hours, 22,958 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 15 MINUTES FROM LANDING WE SMELLED A FAINT RUBBER BURNING ODOR.  WHEN TRANSFERRING BLEEDS FROM ENGINES TO APU A FEW MINUTES LATER, PACK 1 HAD GOOD PSI 30, BUT COCKPIT TEMP STARTED TO RISE.  TURNING PACK 1 OFF STOPPED TEMP RISE.  DEFER IAW MEL 21-61-01 CAT C IAW MOC 4488 MM02, UPDATED PLACARD, INSTALLED COMPRESSOR DISCHARGE OVERTEMP SENSOR DAMAGED, SECURED CONNECTOR PLUG.  R & R LT ACM, OVERTEMP SWITCH IAW AMM 21-51-10 AND AMM 21-51-34.  UPON REPLACEMENT FOUND MASKING PAPER CLOGGING ACM.  COCKPIT TEMP WILL ONLY CYCLE DOWN TO 38C MANUALLY OR IN AUTO AFTER REPAIR.  NO FIX DI 3245260-1, REMAINS OPEN.  AML 3245263-2 FOR FURTHER REPAIR.  INSPECTED RAM AIR DUCTING FOUND DEBRIS ON LT HEAT EXCHANGER CLEANED AS REQUIRED.  PERFORMED OPS CHECK OF AIR CONDITIONING SYS ALL IAW AMM 21-51-10.  ALL CHECKS GOOD.  THIS CLEARS DI 3245260-1, PLACARDS REMOVED, MMO2 UPDATED.
